讲席教授,系主任 统计与数据科学系

邵启满,统计与数据科学系讲席教授,国家自然科学二等奖获得者。中国科学技术大学概率统计博士,曾任香港中文大学教授、系主任。他是著名的概率论学家和统计学家。在概率统计渐近理论领域作出了杰出的贡献,特别是建立了自正则化大偏差中偏差定理,深入发展了正态与非正态逼近之斯坦因方法,对相依随机变量建立了各种概率估计不等式,在国内外的主要概率统计期刊发表论文170余篇,同时由Springer出版社出版专著三部。作为全国数学领域四位杰出人才之一获霍英东教育基金奖, 1990年获中国数学会钟家庆数学奖。1997年,获国家自然科学奖三等奖。2001年,被国际数理统计学会授予会士(Fellow), 2010年在世界数学家大会作邀请报告,2015年, 作为《自正则化极限理论和斯坦因方法》第一完成人,获国家自然科学奖二等奖。

个人简介

教育背景

1983.7   杭州大学数学学士

1986.7   杭州大学概率统计硕士

1989.5   中国科技大学概率统计博士

工作经历

1988.9-1990.7  杭州大学数学系副教授

1990.7-1991.9  加拿大卡尔顿大学访问研究员

1991.9-1992.8  美国辛辛那提大学博士后

1992.9-1996.9  新加坡国立大学数学系讲师、高级讲师

1996.9-2008.6  美国俄勒冈大学数学系助理教授、副教授、教授

2005.6-2012.8  香港科技大学数学系教授、讲座教授

2012.9-2015.7  香港中文大学统计系教授

2013.1-2018.7  香港中文大学统计系主任

2015.8-2019.2   香港中文大学统计系卓敏讲座教授

2019.3-至今   南方科技大学统计与数据科学系讲席教授、系主任

获奖和荣誉

1990  中国数学会钟家庆数学奖

1997  国家自然科学三等奖 

2001  国际数理统计学会会士

2010  世界数学家大会邀请报告

2011  统计联合大会Medallion特邀报告

2015  国家自然科学二等奖 

学术任职

2013-至今  Bernoulli副主编

2013-至今  中国科学数学副主编

2003-2012  The Annals of Statistics 副主编

2006-2012  The Annals of Applied Probability 副主编

2007-2009, 2011  数理统计学会会士选拔委员会委员、主席

2019.8-2022.7  国际数理统计学会理事会常务理事

研究领域

· 概率统计渐近理论

· 自正则化极限理论

· 高维统计分析

· Stein方法:正态与非正态逼近


学术成果 查看更多

Books

· Monte Carlo Methods In Bayesian Computation. Springer Series in Statistics, Springer-Verlag, New York, 2000 (with M.H. Chen and J. G. Ibrahim)

· Self-normalized Processes: Limit Theory and Applications. Springer Series in Probability and its Applications, Springer-Verlag, New York, 2009 (with V. de la Pena and T.L. Lai)

· Normal Approximation by Stein’s Method, Springer Series in Probability and its Applications, Springer-Verlag, New York, 2011 (with L.H.Y. Chen and L. Goldstein)

Selected Publications:

· Multivariate approximations in Wasserstein distance by Stein’s method and Bismut’s formula. Probab. Theory Related Fields 174 (2019), 945-979. (with X. Fang and L. Xu)

· Berry-Esseen bounds of normal and nonnormal approximation for unbounded exchangeable pairs. Ann. Probab. 47 (2019), 61-108 (with Z.S. Zhang)

· Are discoveries spurious? Distributions of maximum spurious correlations and their applications. Ann. Statist. 46 (2018), 989 - 1017. (with J. Fan and W.X. Zhou)

· Cram ́er-type moderate deviations for Studentized two-sample U - statistics with applications. Ann. Statist. 44 (2016), 1931 - 1956. (with J. Chang and W.X. Zhou)

· Self-normalized Cram ́er-type moderate deviations under dependence. Ann. Statist. 44 (2016), 1593- 1617. (with X. Chen, W.B. Wu and L. Xu)

· Cram ́er type moderate deviation theorems for self-normalized processes. Bernoulli 22 (2016), 2029- 2079 (with W.X. Zhou)

· Phase transition and regularized bootstrap in large-scale t-tests with false discovery rate control. Ann. Statist. 42 (2014), 2003- 2025 (with W.D. Liu) .

· Necessary and sufficient conditions for the asymptotic distributions of coherence of ultra-high dimen- sional random matrices. Ann. Probab. 42 (2014), 623 - 648 (with W.X. Zhou)

· A Cram ́er type moderate deviation theorem for Hotelling’s T2-statistic with applications to global tests. Ann. Stat. 41 (2013), 296-322 (with W.D. Liu).

· From Stein identities to moderate deviations. Ann. Probab. 41 (2013), 262-293 (with L.H.Y. Chen and X. Fang).

· Non-normal approximation by Stein’s method of exchangeable pairs with application to the Curie- Weiss model. Ann. Appl. Probab. 21 (2011), 464-483 (with S. Chatterjee)

· Large deviations for local times and intersection local times of fractional Brownian motions and Riemann-Liouville processes. Ann. Probab. 39 (2011), 729-778 (with X. Chen, W. Li and J. Rosinski)

· Nonparametric estimate of spectral density functions of sample covariance matrices: A first step. Ann. Statisit. 38 (2010), 3724-3750 (with B.Y. Jing, G.M. Pan and W. Zhou)

· Cram ́er-type moderate deviation for the maximum of the periodogram with application to simultane- ous tests in gene expression time series. Ann. Statist. 38 (2010), 1913-1935. (with W.D. Liu)

· The Asymptotic distribution and Berry-Esseen bound of a new test for independence in high dimension with an application to stochastic optimization. Ann. Appl. Probab. 18 (2008), 2337-2366 (with Z.Y. Lin and W.D. Liu)

· Towards a universal self-normalized moderate deviation. Trans. Amer. Math. Soc. 360 (2008), 4263–4285 (with B.Y. Jing and W. Zhou)

· Normal approximation for nonlinear statistics using a concentration inequality approach Bernoulli 13. (2007), 581-599 (with L.H.Y. Chen)

· On discriminating between long-range dependence and changes in mean. Ann. Stat. 34 (2006), 1140-1165 (with I. Berkes, L. Horv ́ath and P. Kokoszka)

· Posterior propriety and computation for the Cox regression model with applications to missing co- variates. Biometrika 93 (2006), 791–807 (with M.H. Chen and J.G. Ibrahim)

· Saddlepoint approximation for Student’s t-statistic with no moment conditions. Ann. Statist. 32 (2004), 2679-2711 (with B.Y. Jing and W. Zhou).

· On propriety of the posterior distribution and existence of the maximum likelihood estimator for regression models with covariates missing at random. J. Amer. Stat. Assoc. (with M.H. Chen and J. G. Ibrahim) 99 (2004), 421-438 (with M.H. Chen and J. G. Ibrahim)

· Normal approximation under local dependence. Ann. Probab. 32 (2004), 1985-2028 (with L.H.Y. Chen)

· Lower tail probabilities of Gaussian processes. Ann. Probab. 32 (2004), 216-242 (with W. Li).

· Self-normalized Cram ́er type large deviations for independent random variables. Ann. Probab. 31 (2003), 2167-2215 (with B. Y. Jing and Q.Y. Wang).

· Random polynomials having few or no real zeros. J. Amer. Math. Soc. 15 (2002), 857-892 (with A. Dembo, B. Poonen and O. Zeitouni)

· A normal comparison inequality and its applications. Probab. Theory Related Fields 122 (2002), 494-508 (with W.Li)

· Bootstrapping the Student t-statistic. Ann. Probab. 29 (2001), 1435-1450 (with D. Mason)

· Capture time of Brownian pursuits. Probab. Theory Relat. Fields 121 (2001), 30-48 (with W.V. Li)

· A non-uniform Berry-Esseen bound via Stein’s method. Probab. Theory Relat. Fields 120 (2001), 236-254(with L. H. Y. Chen)

· A comparison theorem on moment inequalities between negatively associated and independent random variables. J. Theoret. Probab. 13 (2000), 343-356.

· A new skewed link model for dichotomous quantal response data. J. Amer. Statist. Assoc. 94 (1999), 1172-1186. (with M.H. Chen and D.K. Dey)

· Limit theorems for quadratic forms with applications to Whittle’s estimate. Ann. Appl. Probab. 9 (1999), 146-187 (with L. Horv ́ath).

· Limit distributions of directionally reinforced random walks. Adv. Math. 134 (1998), 367-383 (with L. Horv ́ath).

· Monte Carlo methods for Bayesian analysis of Constrained parameter problems. Biometrika 85 (1998), 73-87 (with M.H. Chen)

· Self-normalized large deviations. Ann. Probab. 25 (1997), 285-328.

· On Monte Carlo methods for estimating ratios of normalizing constants. Ann. Statist. 25 (1997), 1563-1594 (with M.H. Chen)

· A general Bahadur representation of M-estimators and its application to linear regression with non-stochastic designs. Ann. Statist. 24 (1996), 2608-2630 (with X. He).

· Limit theorem for maximum of standardized U-statistics with an application. Ann. Statist. 24 (1996), 2266-2279 (with L. Horv ́ath).

· Large deviations and law of the iterated logarithm for partial sums normalized by the largest absolute observation. Ann. Probab. 24 (1996), 1368-1387 (with L. Horv ́ath).

· Weak convergence for weighted empirical processes of dependent sequences. Ann. Probab. 24 (1996), 2098-2127 (with H. Yu)

· Maximal inequality for partial sums of ρ-mixing sequences. Ann. Probab. 23 (1995), 948-965.

· Small ball probabilities of Gaussian fields. Probab. Theory Relat. Fields 102 (1995), 511–517 (with D. Wang) .

· On almost sure limit inferior for B-valued stochastic processes and applications. Probab. Theory Related Fields 99 (1994), 29-54 (with M. Cs ̈org ̋o) .

· Strong limit theorems for large and small increments of lp-valued Gaussian processes . Ann. Probab. 21 (1993), 1958–1990 (with M. Cs ̈orgo ̋) .

· A note on small ball probability of Gaussian processes with stationary increments. J. Theoret. Probab. 6 (1993), 595-602. .

· Bootstrapping the sample means for stationary mixing sequences. Stochastic Process. Appl. 48 (1993), 175-190 (with H. Yu) .

· An Erd ̋os and R ́ev ́esz type law of the iterated logarithm for stationary Gaussian processes. Probab. Theory Related Fields 94 (1992), 119-133 .

· On a problem of Cs ̈org ̋o and R ́ev ́esz. Ann. Probab. 17 (1989), 809–812 .

新闻动态 更多新闻

  • 统计与数据科学系本科生导师见面会成功举行

    2019-09-09
  • 我校统计与数据科学系正式成立

    2019-08-21
  • 南科大邵启满教授当选国际数理统计学会理事会常务理事(IMS Council Member)

    2019-06-30

团队成员 查看更多

加入团队

南方科技大学统计与数据科学系邵启满教授招聘科研教学助理、研究学者、博士后

 

教师简介

邵启满教授,南方科技大学统计与数据科学系创系系主任,讲席教授,博士生导师。

邵启满教授是著名的概率论学家和统计学家。主要从事概率统计基础理论的研究,系统深入地发展了自正则化极限理论、正态与非正态逼近的斯坦因方法和相依变量极限理论,为统计推断提供理论基础,为极限理论在其他领域的应用提供研究手段和方法。在Springer出版专著3部,发表学术论文170余篇。1997年获国家自然科学三等奖(第三完成人),2015年国家自然科学二等奖 (第一完成人); 2001年当选为美国数理统计学会会士,2010年在国际数学家大会做45分钟邀请报告,2011年在国际统计联合大会做Medallion特邀报告,并先后担任概率统计顶级国际期刊《统计年刊》《应用概率年刊》的副主编。2019当选国际数理统计学会理事会常务理事。

课题组依托南方科技大学统计与数据科学系,配备高性能计算平台,提供优厚的薪酬待遇,欢迎各位充满学术热情的青年才俊加盟。我们将打造自由灵活的理论研究环境、良好的实验平台和国际化的研究视野与科研团队。

 

招聘信息

(一)科研教学助理

专业:概率、统计、数据科学

招聘条件:

  1. 具有较强的数学功底、合作精神和英文水平;
  2. 有数据分析的经验,精通Python/R数据分析语言;
  3. 概率/统计/数据科学,985/境外名校硕士或本科毕业生优先;
  4. 对概率统计渐近理论、自正则化极限理论、高维统计分析、Stein方法:正态与非正态逼近研究等有兴趣者优先。

 

岗位职责:

  1. 协助课题组进行与概率/统计/数据科学方向相关的科研工作;
  2. 协助课题组申报各类科研课题及承担相应的科学研究任务;
  3. 协助完成课题组的其他日常工作。

 

福利待遇:

  1. 每月工资5000—10000元,能力出众者,薪酬可议,可额外享受年终绩效;
  2. 享受国家法定节假日及按学校规定的带薪年假、“五险一金”、过节费(主要中国节日都有,每次1000元)、每月餐补、高温补贴、免费体检等福利;
  3. 良好的个人成长与发展空间,科研表现优秀者可优先推荐攻读博士学位。

 

 

(二)研究学者

专业:概率、统计、数据科学

招聘条件

  1. 在相关专业已毕业的博士; 985或境外名校相关专业博士毕业者优先;
  2. 具有较强的科研能力,能独立完成概率论与数理统计研究等任务;
  3. 有数据分析的经验,精通Python/R数据分析语言;
  4. 对概率统计渐近理论、自正则化极限理论、高维统计分析、Stein方法:正态与非正态逼近研究等有兴趣者优先。

 

岗位职责:

  1. 参与课题组与概率/统计/数据科学方向相关的科研工作;
  2. 协助课题组申报各类科研课题及承担相应的科学研究任务;
  3. 发表具有国际竞争力的高水平学术论文;
  4. 指导(或协助指导)博士、硕士研究生等。

 

福利待遇:

  1. 年薪15-30万人民币左右;
  2. 享受国家法定节假日及按学校规定的带薪年假、“五险一金”、过节费(主要中国节日都有,每次1000元)、每月餐补、高温补贴、免费体检等福利;
  3. 良好的个人成长与发展空间。

 

 

(三)博士后

专业:概率、统计、数据科学

招聘条件:

  1. 在相关专业已毕业或者即将毕业的博士; 985或境外名校相关专业博士毕业者优先;
  2. 具有较强的科研能力,能独立完成概率论与数理统计研究等任务;
  3. 有数据分析的经验,精通Python/R数据分析语言;
  4. 对概率统计渐近理论、自正则化极限理论、高维统计分析、Stein方法:正态与非正态逼近研究等有兴趣者优先。

 

岗位职责:

  1. 参与课题组与概率/统计/数据科学方向相关的科研工作;
  2. 协助课题组申报各类科研课题及承担相应的科学研究任务;
  3. 发表具有国际竞争力的高水平学术论文;
  4. 协助完成课题组的其他日常工作。

 

薪酬待遇及聘期:

  1. 博士后聘期两年。
  2. 博士后年薪5万元左右,含广东省补助15万元(税前)及深圳市生活补助6万元(税后),并按深圳市有关规定参加社会保险及住房公积金。博士后福利费参照学校员额内教职工标准发放。

 

其他待遇政策:

  1. 特别优秀者可以申请校长卓越博士后,年薪可达5万元。(含广东省及深圳市补助)
  2. 课题组提供优良的工作环境和境内外合作交流机会,博士后在站期间享受两年共计5万学术交流经费资助。
  3. 根据博士后具体科研工作业绩情况,可享受院系、课题组相应的科研绩效奖励。
  4. 课题组提供充足的科研支持,并协助博士后本人作为负责人申请中国博士后科学基金、国家自然科学基金及广东省、深圳市各级科研项目。

 

联系方式

有意向者请将以下信息整合为一个PDF文件:详细简历、成绩单、personal statement,research statement(仅研究学者/博士后需要),最早可到岗时间。邮件发送至滕老师:tengyr@mail.sustech.edu.cn。

邮件标题请注明:邵启满课题组-应聘岗位-本人姓名-所学专业。

 

查看更多

联系我们

联系地址

创园8栋402-1

办公电话

0755-88015669

电子邮箱

shaoqm@sustech.edu.cn

Copyright © 2018 All Rights Reserved.